Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 76, NWS Jacksonville, FL

May 20, 200710 counties in Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 20, 2007, 2:21 PM EDT for 10 counties in Georgia; 7 counties in Florida. It took effect at May 21, 2007, 3:59 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 20, 2007, 2:21 PM EDT (18:21 UTC)
In effect from
May 21, 2007, 3:59 AM EDT
Expired
May 21, 2007, 7:00 PM EDT
In force
15 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 201822
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT SUN MAY 20 2007

FLZ020>023-030-031-035-036-040-211015-
/O.UPG.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/
/O.NEW.KJAX.FW.W.0076.070521T1600Z-070521T2300Z/
/O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
221 PM EDT SUN MAY 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT MONDAY DUE TO LOW RH...

A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW 35
PERCENT FOR 5 TO 7 HOURS THIS AFTERNOON AND MONDAY AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-037-211015-
/O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2300Z/
/O.CON.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-
221 PM EDT SUN MAY 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW
35 PERCENT FOR 5 TO 7 HOURS THIS AFTERNOON...AND FOR UP TO
4 HOURS MONDAY AFTERNOON

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

GAZ132>135-149-211015-
/O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2200Z/
/O.CON.KJAX.FW.A.0081.070521T1700Z-070521T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-
221 PM EDT SUN MAY 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY
AFTERNOON. 

A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW
25 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS...AND FOR UP TO
4 HOURS MONDAY AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

GAZ136-150-151-162-163-202200-
/O.CON.KJAX.FW.W.0075.000000T0000Z-070520T2200Z/
WAYNE-WARE-PIERCE-ECHOLS-CLINCH-
221 PM EDT SUN MAY 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

A PERSISTENT DRY AIR MASS WILL ALLOW RH VALUES TO DROP BELOW
25 PERCENT THIS AFTERNOON FOR 4 TO 5 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

DEESE
4 follow-up statements
000 
WWUS82 KJAX 210044
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 PM EDT SUN MAY 20 2007

FLZ020>023-030-031-035-036-040-211245-
/O.CON.KJAX.FW.W.0076.070521T1600Z-070521T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
844 PM EDT SUN MAY 20 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
MONDAY DUE TO LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
MONDAY. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-037-211245-
/O.CON.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-
844 PM EDT SUN MAY 20 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS WATCH.

$$

GAZ132>135-149-211245-
/O.CON.KJAX.FW.A.0081.070521T1700Z-070521T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-
844 PM EDT SUN MAY 20 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON DUE
TO POSSIBLE LONG DURATIONS OF LOW RH...

A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$
000 
WWUS82 KJAX 210759
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 AM EDT MON MAY 21 2007

FLZ024-025-032-037-212200-
/O.UPG.KJAX.FW.A.0081.070521T1600Z-070521T2300Z/
/O.NEW.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
/O.EXB.KJAX.FW.W.0076.070521T1500Z-070521T2300Z/
NASSAU-DUVAL-CLAY-PUTNAM-
359 AM EDT MON MAY 21 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR NORTHEAST 
FLORIDA DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE NEAR 25
PERCENT.
 
ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. 
MINIMUM RH VALUES WILL BE NEAR 30 PERCENT. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.


$$

GAZ132>135-149-212200-
/O.UPG.KJAX.FW.A.0081.070521T1700Z-070521T2200Z/
/O.NEW.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
/O.EXB.KJAX.FW.W.0076.070521T1700Z-070521T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-
359 AM EDT MON MAY 21 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR SOUTHEAST
GEORGIA DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
25 PERCENT FOR AROUND 4 HOURS TODAY. MINIMUM RH VALUES WILL BE
NEAR 20 PERCENT.
 
ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL 20 TO 25 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.


$$

GAZ136-150>152-162>164-212200-
/O.NEW.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
/O.EXB.KJAX.FW.W.0076.070521T1700Z-070521T2200Z/
WAYNE-WARE-PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON-
359 AM EDT MON MAY 21 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR SOUTHEAST
GEORGIA DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
25 PERCENT FOR AROUND 4 HOURS TODAY. MINIMUM RH VALUES WILL BE
NEAR 20 PERCENT.
 
ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL 20 TO 25 PERCENT. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.


$$

FLZ033-038-212200-
/O.EXB.KJAX.FW.W.0076.070521T1500Z-070521T2300Z/
ST JOHNS-FLAGLER-
359 AM EDT MON MAY 21 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT THIS EVENING. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 4 TO 6 HOURS TODAY. MINIMUM RH VALUES WILL BE 25
TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.
 

$$

FLZ020>023-030-031-035-036-040-212200-
/O.NEW.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
/O.EXT.KJAX.FW.W.0076.070521T1500Z-070521T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
359 AM EDT MON MAY 21 2007

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EDT THIS EVENING FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF 
LOW RH...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR NORTHEAST
FLORIDA DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. THE RED
FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE 20 TO 25
PERCENT.
 
ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS. 
MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.


$$

MZ
000 
WWUS82 KJAX 211836
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT MON MAY 21 2007

FLZ020>022-035-221015-
/O.UPG.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
/O.NEW.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY DUE TO LOW RH...

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE 20 TO
25 PERCENT.

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS.
MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ023>025-030>032-036-037-040-221015-
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
/O.CON.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 5 TO 7 HOURS TODAY. MINIMUM RH VALUES WILL BE NEAR
25 PERCENT.

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL BE NEAR 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

GAZ132>136-149>152-162>164-221015-
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2200Z/
/O.CON.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY
AFTERNOON. 

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
25 PERCENT FOR AROUND 4 HOURS TODAY. MINIMUM RH VALUES WILL BE
NEAR 20 PERCENT.

ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL 20 TO 25 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

FLZ033-038-212300-
/O.CON.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
ST JOHNS-FLAGLER-
236 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING DUE TO LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

DRY AIR AND WARM TEMPERATURES WILL RESULT IN RHS DROPPING BELOW
35 PERCENT FOR 4 TO 6 HOURS TODAY. MINIMUM RH VALUES WILL BE
25 TO 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

DEESE
000 
WWUS82 KJAX 212323 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
723 PM EDT MON MAY 21 2007

FLZ020>022-035-221000-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
/O.CON.KJAX.FW.W.0077.070522T1600Z-070522T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
723 PM EDT MON MAY 21 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT
TUESDAY DUE TO LOW RHS AND MODERATE EAST WINDS...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 12 PM TO 6 PM EDT TUESDAY. 

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR 4 TO 6 HOURS.
MINIMUM RH VALUES WILL BE 25 TO 30 PERCENT. EAST WINDS WILL
INCREASE TO 15 MPH WITH GUSTS TO 20 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ023>025-030>032-036-037-040-221000-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
/O.CON.KJAX.FW.A.0082.070522T1600Z-070522T2200Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
723 PM EDT MON MAY 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE
TO LOW RHS AND STRONG EAST WINDS...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT TUESDAY AFTERNOON. 

ON TUESDAY RHS WILL DROP BELOW 35 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL BE NEAR 30 PERCENT. EAST WINDS WILL
INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ033-038-220030-
/O.EXP.KJAX.FW.W.0076.000000T0000Z-070521T2300Z/
ST JOHNS-FLAGLER-
723 PM EDT MON MAY 21 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

GAZ132>136-149>152-162>164-221000-
/O.CON.KJAX.FW.A.0082.070522T1700Z-070522T2100Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
723 PM EDT MON MAY 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE
TO LOW RHS...

A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. 

ON TUESDAY RHS WILL DROP BELOW 25 PERCENT FOR AROUND 4 HOURS.
MINIMUM RH VALUES WILL 20 TO 25 PERCENT. EAST WINDS WILL INCREASE
TO 15 MPH WITH GUSTS TO 20 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WATCH.

$$

HESS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 20, 2:08 PM EDT, 13 minutes earlier.

Area forecast discussion, May 20, 2:08 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT SUN MAY 20 2007

.SHORT TERM...AWAY FROM THE SMOKE PLUMES...CHAMBER OF COMMERCE
DAY WITH HIGHS IN THE UPPER 70S TO LOWER 80S WITH DEWPOINT VALUES
PLUMMETING INTO THE 30S AND 40S. WEAK STEERING FLOW CURRENTLY
EXISTS...WITH SMOKE PLUMES CURRENTLY CONFINED TO ONGOING FIRES.
EASTERLY FLOW WILL INCREASE SLIGHTLY THE REMAINDER OF
TODAY...FOCUSING SMOKE PLUMES JUST TO THE WEST AND SOUTHWEST OF
FIRES.

MAIN QUESTION THROUGH THE SHORT-TERM WILL BE SMOKE COVERAGE. LOW-
LEVEL WINDS WILL YET AGAIN WEAKEN OVERNIGHT...TRAPPING THE SMOKE
TO NEAR THE SURFACE. SIGNIFICANTLY REDUCED VISIBILITIES OF LESS
THAN A MILE ARE POSSIBLE. THERE MAY BE JUST ENOUGH SOUTHERLY FLOW
OVERNIGHT TO FOCUS SMOKE PLUMES TO THE NORTH (AS WAS REALIZED LAST
NIGHT AND THIS MORNING)...AND WILL REFLECT THIS IN THE ZONES. A DRY
FLOW REGIME WILL CONTINUE EARLY NEXT WEEK...WITH AN ESTABLISHING
EASTERLY FLOW EACH AFTERNOON FOCUSING THE SMOKE PLUMES TOWARDS THE
WEST AND SOUTHWEST.

WILL CONTINUE DRY FORECAST THROUGH TUESDAY WITH MEAN LAYER RIDGE
SLOWLY DEPARTING NORTH. ISOLATED SHOWERS WILL LIKELY RETURN TO THE
COASTAL WATERS TUESDAY AFTERNOON AS POSITION OF HIGH TO THE NORTH
AND LOWER PRESSURE TO THE SOUTH INCREASES EASTERLY GRADIENT...AND
THESE SHOWERS MAY COME ASHORE BY LATE TUESDAY AFTERNOON/TUESDAY
EVENING BEFORE DISSIPATING.

A MODERATE EASTERLY FLOW ON WEDNESDAY WILL INCREASE MOISTURE AND
INSTABILITY ACROSS THE AREA...AND ANTICIPATE ISOLATED SHOWERS MOST
LOCATIONS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE
POSSIBLE ALONG THE I-74 CORRIDOR OF NORTHEAST FLORIDA WEDNESDAY
AFTERNOON WHERE FORECAST HIGHS IN THE UPPER 80S WILL INTERACT
WITH SEA-BREEZE COLLISION.

.LONG TERM (THU THRU SUN)...WELL...PROSPECTS FOR PROLONGED AND
BENEFICIAL RAINS APPEAR TO BE DWINDLING WITH EACH MODEL RUN. APPEARS
POSITION OF MEAN LAYER RIDGE WILL YET AGAIN NUDGE CLOSER TO THE
LOCAL REGION... RESULTING IN WEAKER DYNAMICS AND TEPID MOISTURE.
HAVE GENERALLY LIMITED POPS TO ISOLATED CATEGORY...WITH A SMATTERING
OF SCATTERED POPS ALONG THE I-75 CORRIDOR WHERE WARMEST TEMPS
WILL INTERACT WITH SEA-BREEZE COLLISIONS. DAYTIME TEMPERATURES ON
THURSDAY WILL RANGE FROM UPPER 70S COASTAL AREAS TO MID 80S
INTERIOR. FORECAST HIGHS FOR NEXT WEEKEND RANGE FROM AROUND 80
COASTAL AREAS TO UPPER 80S INTERIOR (WITH ISOLATED POCKETS OF
90S).

&&

.AVIATION...CU FIELD CURRENTLY SOUTH OF GNV MOVING STEADILY
NORTHWARD. EXPECT CONDITIONS AT THE TAF SITE TO REMAIN SCT AT WORST
AND VFR. CONTINUED EASTERLY FLOW LOOKS TO KEEP FU WEST OF THE TAF
SITES FOR THE NEXT 24 HOURS AND WILL JUST BE DEALING WITH VFR
CONDITIONS.

&&

.MARINE...SWELLS CONTINUE TO SUBSIDE ACCORDING TO AREA
OBSERVATIONS AND ANTICIPATE THE SCEC BEING DROPPED WITH THIS
PACKAGE. NO HEADLINES EXPECTED UNTIL TUESDAY AND THEN PROBABLE SCA
CONDITIONS INTO WED AND THU AS HIGH BRIDGES DOWN THE ATLANTIC
SEABOARD AND POSSIBLE LOW DEVELOPMENT OCCURS OVER THE FLORIDA
STRAITS. DEPENDING ON THE PLACEMENT AND STRENGTH OF THIS
LOW...WINDS LOOK TO BE ANYWHERE FROM 15 KNOTS TO CLOSE TO 25 KNOTS
DURING THE PERIOD. REGARDLESS...INCREASING SWELL ACTION WILL PUSH
SEAS WELL INTO SCA RANGE.

&&

.FIRE WEATHER...JUST A PERSISTENT DRY PATTERN THAT LOOKS LIKE IT
IS GOING TO LAST FOR A WHILE LONGER. GFSENSEMBLE MEMBERS SHOW MEAN
LAYER HUMIDITY AT 700 MB REMAINING BELOW 20% FOR THE NEXT SEVEN
DAYS. WE DO SEE SOME RELIEF FROM THE LOW LEVEL EASTERLIES
BEGINNING TUE AND ESPECIALLY INTO WED AND THU...BUT EVEN THEN RH
VALUES WILL BE IN THE 30S FOR WESTERN SECTIONS OF THE FORECAST
AREA. FOR THE SHORT TERM...RED FLAG VERIFYING NICELY TODAY WITH
SOME SITES SUCH AS JAX INTERNATIONAL SUBSTANTIAL MIXING WITH 34
DEGREE DEWPOINTS BETWEEN OBSERVATIONS. DOUBT IT WAS THAT LOW...BUT
STILL RHS IN THE LOW TO MID 20S ARE COMMON FOR INLAND LOCATIONS
TODAY. FOR MONDAY...SLIGHTLY MORE MOIST FOR THE COASTAL COUNTIES
AND SE GEORGIA BUT STILL DRY ENOUGH INLAND TO CONVERT FLORIDA WATCH
TO A WARNING FOR MOST AREAS AND KEEP THE WATCH IN GEORGIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  50  88  57  88 /   0   0   0  10
SSI  62  79  66  79 /   0   0   0  10
JAX  53  83  59  83 /   0   0   0  10
SGJ  61  79  67  80 /   0   0  10  10
GNV  52  87  58  87 /   0   0   0  10
OCF  53  87  59  87 /   0   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     COFFEE-JEFF DAVIS.

AM...NONE.
&&

ZAPPE/DEESE/MCALLISTER
Hazardous weather outlook, May 20, 5:40 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 AM EDT SUN MAY 20 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-211000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
540 AM EDT SUN MAY 20 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.WILDFIRE IMPACT...
LARGE WILDFIRES CONTINUE ACROSS THE AREA. RESIDENTS ARE URGED TO
FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY
PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK
SMOKE. DRY CONDITIONS WILL CONTINUE TODAY AND ELEVATE THE FIRE
DANGER RISK.

.RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS IS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD.

DRY AIR OVER THE AREA WILL CONTINUE DANGEROUS FIRE WEATHER CONDITIONS
MONDAY.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH MUCH OF THIS WEEK
DUE TO PERSISTENT ONSHORE FLOW AND BUILDING EASTERLY SWELLS. WINDS
AND SEAS ARE EXPECTED TO BUILD TO SMALL CRAFT ADVISORY LEVELS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 20, 8:58 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
858 AM EDT SUN MAY 20 2007

GAZ133>136-151-152-201600-
APPLING-BACON-BRANTLEY-JEFF DAVIS-PIERCE-WAYNE-
858 AM EDT SUN MAY 20 2007

SMOKE FROM ONGOING WILDFIRES IN WARE AND CHARLTON COUNTIES IS
CURRENTLY TRAPPED NEAR THE SURFACE...RESULTING IN SIGNIFICANTLY
REDUCED VISIBILITIES AS WELL AS LOW CEILINGS. VISIBILITIES DOWN
TO ONE-HALF MILE HAVE BEEN REPORTED IN THE WAYCROSS...ALMA AND
VIDALIA AREAS. CONDITIONS WILL SLOWLY IMPROVE THROUGH NOON AS
NORTHEAST TO EAST WINDS REDEVELOP OVER THE AREA...SLOWLY FOCUSING
SMOKE AWAY FROM THE AREA.

PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN
INDOORS UNTIL THE THICK SMOKE DISPERSES. MOTORISTS SHOULD USE
EXTREME CAUTION AND LOW-BEAM HEADLIGHTS WHEN DRIVING THROUGH THE
SMOKE.

ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:47 AM EDTFire Weather WatchJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.